MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS27
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/16/2020
Type of Reportable Event Death
Event or Problem Description
Manufacture was informed the event through device tracking database.Based on the information received from patient implant form, a perceval valve size 27 was implanted in the patient on (b)(6) 2020.Reportedly, patient passed away on (b)(6) 2020.No further information available at this time.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, g3, g6, h2, h6.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Based on the information available, the definitive root cause of the reported event cannot be established, however, from the document review performed, no manufacturing deficiencies were noted.It is possible that the cause of the death was related to the patient's clinical history and risk factors, but it cannot ultimately be confirmed.
 
Event or Problem Description
Manufacture was informed the event through device tracking database.Based on the information received from patient implant form, a perceval valve size 27 was implanted in the patient on (b)(6) 2020.Reportedly, patient passed away on (b)(6) 2020.Based on the further information received, the soft, pliable annulus was sized to perceval xl.Reportedly, the valve was deployed well in excellent location.Reportedly, the valve showed excellent function with echo and procedure was completed with no issue.Based on the information available, prior to the surgery patient was diagnosed with myocardial infarction, abnormal ekg, acute urinary retention, and etc.Patient also had a heart block with pacer.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key20434103
Report Number3004478276-2024-00177
Device Sequence Number20937685
Product Code LWR
UDI-Device Identifier00896208000443
UDI-Public(01)00896208000443(240)ICV1211(17)211104
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2021
Device Model NumberPVS27
Device Catalogue NumberICV1211
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date11/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age79 YR
Patient SexUnknown